# SDR SWIA201232056

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 24,004 hours, 19,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT INOP.  (FLT 4727)  RELAMPED EMERGENCY LIGHT.
